Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have eaten primolut n means my course of this medicine is completed yesterday and today I found that there is a lot of gas making in my stomach and please help me when I have got periods.

3 Doctors Answered
Generally 2-3 days after.
1 person found this helpful
Gas forming during periods days is very common. Because that time so function are going on so body hormone also get fluctuating.
Please watch for 2-3 days.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.